# SDR SWAA2013100720897

- Difficulty date: June 26, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,700 hours, 61,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 65C37256
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 FLAP TRACK FAIRING "A" FRAME CRACKED.  R & R "A" FRAME IAW SRM.
